# SDR 2001FA0000609

- Difficulty date: October 16, 2001
- Submitted: December 6, 2001
- Operation: General aviation
- Aircraft: N155CD
- Make and model: Cirrus SR20
- Aircraft serial: 1058
- Aircraft time: 264 hours
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Bracket
- Condition: Broken
- Location: Mlg Fairing
- Part time: 264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT MAIN LANDING GEAR INBOUARD FAIRING BRACKETS BROKEN, CAUSING FAIRING TO BE VERY LOOSE.  GAUGE OF METAL IS TOO THIN FOR THIS HIGH VIBRATION APPLICATION.
